Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 2

 
   

Optimal Approximate Solution for (α,β )γ-Contraction Mappings in Metric Spaces with Applications

PP: 507-518
doi:10.18576/amis/100212
Author(s)
Chirasak Mongkolkeha, Wutiphol Sintunavarat,
Abstract
In this paper, we extend the concept of generalized proximal contractions of the first kind to proximal (a,b )y -contractions types A and B. We show with examples that our new classes of mappings is real generalization of many known classes of non-self and self mappings in literature. We also introduce some condition for proving the best proximity point theorems in such classes. Applying our new concepts, we obtain best proximity point results on metric spaces endowed with an arbitrary binary relation and metric spaces endowed with graph.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved